# SDR CALA2024030100618

- Difficulty date: February 24, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T82367
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CUTOUT LWR SILL F/S 6 10 RBL 40 - 42 FLOOR BEAM CHORD LWR LEG SPLIT,   REPLACED FLOOR BEAM CHORD AT FS 610 EBL 40-42 IAW B767 SRM 51-40 -02 PARAGRAPH 7.
